SciELO - Scientific Electronic Library Online

vol.37 issue1Vertex graceful labeling of some classes of graphsA double inequality related with Burnside's formula author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


FADLI, B.; ZEGLAMI, D.  and  KABBAJ, S.. A variant of the quadratic functional equation on semigroups. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.1, pp.45-55. ISSN 0716-0917.

Let S be a semigroup, let H be an abelian group which is uniquely 2-divisible, and let σ be an involutive automorphism of S. We express the solutions : S → H of the following variant of the quadratic functional equation

(xy)+𝑓(σ(y)x)=2𝑓(x)+2𝑓(y), x,y ∈ S,

in terms of bi-additive maps and solutions of the symmetrized additive Cauchy equation.

Keywords : Symmetrized additive Cauchy equation; quadratic equation; additive function; semigroup..

        · text in English     · English ( pdf )